mental-health-icon
Anxiety and panic
I was having anxiety and panic attacks after my delivery.I am having floatin tab for continues 3 years starting from 20mg.now the dosage is 80mg.Due to the current situation,I can't consult a doctor.is it ok in having this tab for one or two months extra so that by the tym I can arrange for the consultation with the same doctor.
48 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

In my opinion you continue the medication as the dose u r on is high so maybe symptoms wr much.. Don't try to tapper by urself consult ur psychiatrist as it can cause relapse of Symtpmes.. Tc
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Dear, If you are doing well on this medicine and you don't habe now panic attacks, then you can continue medicine for for one or two months then we can tapper it down slowly... No problem you can continue
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.